Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 363724, 7 pages
http://dx.doi.org/10.1155/2013/363724
Research Article

An Extension of a Congruence by Tauraso

Department of Mathematics, Maritime Faculty, University of Montenegro, Do-Brota 36, 85330 Kotor, Montenegro

Received 23 September 2012; Accepted 10 October 2012

Academic Editors: C. da Fonseca and B. Wu

Copyright © 2013 Romeo Meštrović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Tauraso, “Problem 11382,” American Mathematical Monthly Problems, vol. 115, 2008. View at Google Scholar
  2. D. B. Tyler, “Solution of problem 11382,” American Mathematical Monthly, vol. 118, pp. 85–86, 2011. View at Google Scholar
  3. R. Tauraso, “More congruences for central binomial coefficients,” Journal of Number Theory, vol. 130, no. 12, pp. 2639–2649, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. V. Hernández, “Solution IV of problem 10490 (a reciprocal summation identity),” American Mathematical Monthly, vol. 106, pp. 589–590, 1999. View at Google Scholar
  5. J. Zhao, “Wolstenholme type theorem for multiple harmonic sums,” International Journal of Number Theory, vol. 4, pp. 73–106, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z.-W. Sun, “Arithmetic theory of harmonic numbers,” Proceedings of the American Mathematical Society, vol. 140, pp. 415–428, 2012. View at Google Scholar · View at MathSciNet
  7. R. Tauraso, “New harmonic number identities with applications,” Séminaire Lotharingien de Combinatoire, vol. 63, article B63g, 2010. View at Google Scholar · View at MathSciNet
  8. Z. H. Sun, “Congruences concerning Bernoulli numbers and Bernoulli polynomials,” Discrete Applied Mathematics, vol. 105, no. 1–3, pp. 193–223, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. W. Sun and R. Tauraso, “New congruences for central binomial coefficients,” Advances in Applied Mathematics, vol. 45, no. 1, pp. 125–148, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. E. Alkan, “Variations on Wolstenholme’s theorem,” American Mathematical Monthly, vol. 101, pp. 1001–1004, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Granville, “Arithmetic properties of binomial coefficients. I. Binomial coefficients modulo prime powers,” in Organic Mathematics–Burnaby, BC 1995, vol. 20 of Canadian Mathematical Society Conference Proceedings, pp. 253–276, American Mathematical Society, Providence, RI, USA, 1997.
  12. M. Bayat, “A generalization of Wolstenholme's theorem,” American Mathematical Monthly, vol. 104, no. 6, pp. 557–560, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Mináč, “Newton's identities once again!,” American Mathematical Monthly, vol. 110, no. 3, pp. 232–234, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. X. Zhou and T. Cai, “A generalization of a curious congruence on harmonic sums,” Proceedings of the American Mathematical Society, vol. 135, no. 5, pp. 1329–1333, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. R. Meštrović, “Proof of a congruence for harmonic numbers conjectured by Z.-W. Sun,” International Journal of Number Theory, vol. 8, pp. 1081–1085, 2012. View at Google Scholar · View at MathSciNet
  16. H. Pan and Z. W. Sun, “New identities involving Bernoulli and Euler polynomials,” Journal of Combinatorial Theory A, vol. 113, no. 1, pp. 156–175, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. R. Meštrović, “On the mod p7 determination of (2p1p1),” Rocky Mountain Journal of Mathematics. In press.